my husband is new on this, never taken anything before for his bipolar. He's been doing fine on it since starting it's about 2 weeks, he's telling me the last few days he's felt very sad and very emotional.
I think this could be a good thing since normally he's very emotionless and doing see how he hurts others w/ words, etc..
Does this med cause this type of thing?
Me: 33 yr old full time employee, part time Nursing student, full time mom to 4 children.
Taking 100mg Zoloft since delivering my last child. Found out hypothyroidism at
age after tons of testing, from passing out. 3 years ago DX'd Hashimoto's Disease.
DH: 34 yr old landscaper, recently laid off, in school for Biotechnology, dad to 2 bio
daughters and step father to 2 great boys.
History of substance abuse
Sexual abuse as young child (never dealt with)
Severe sensitivity to medications of any kind.
Recently DX'd with manic depression, Bipolar for starters. Dr. said many more to come.
Started Serequel and Tirlopine tonight, dropped Serequel due to high anxiety.
DS1: 14 yr old boy, classic teen, HX of depression and behavior disorder since age 6, was controlled well with Zoloft and Abilify, hospitalized for 12 days. Now he's been med free x 4 years!!!
DS2: Athletic 9 yr old boy, healthy and smart, but shy. Some anxiety issues with thoughts of death of family.
DD1: 7 yr old blond beauty, thankfully no issues.
DD2: Speech delayed, DX'd with Cognitive Social Disorder. No meds required.